# SDR QXEA2024010200192

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,530 hours, 8,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT HAD DIFFICULTY OPENING THE L1 DOOR.  REMOVED FROM SERVICE. C/W LIVE DOOR RISK PROCEDURE IAW AMM MCN E2500094-01.  C/W GVI OF MCD AND APERTURE, NO DEFECTS FOUND. RETURNED TO SERVICE.
